| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 13-16


E. A. Hussain, Z. M. Alwan
      The finite volume method for solving Buckmaster's equation, Fisher's equation and sine Gordon's equation for PDE's
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 599-617
      http://dx.doi.org/10.12988/imf.2013.13063

T. Khumprapussorn
      Left R-prime (R,S)-submodules
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 619-626
      http://dx.doi.org/10.12988/imf.2013.13064

Xiaoyou Chen, Jiwen Zeng
      Groups with one nonlinear irreducible Brauer character are solvable
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 627-631
      http://dx.doi.org/10.12988/imf.2013.13065

M. A. Abdel-Sattar
      (L,\odot)-smooth filters
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 633-646
      http://dx.doi.org/10.12988/imf.2013.13066

Ruchi Das
      Chaos of product map on G-spaces
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 647-652
      http://dx.doi.org/10.12988/imf.2013.13067

O. S. Olusa, S. A. Ilori, M. EniOluwafe
      On the extension problem and the nil groups of rings of finite global dimension
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 653-658
      http://dx.doi.org/10.12988/imf.2013.13068

G. Mahadevan, Selvam Avadayappan, N. Ramesh, T. Subramanian
      Triple connected complementary tree domination number of a graph
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 659-670
      http://dx.doi.org/10.12988/imf.2013.13069

Narges Abbasi
      Asymptotic distribution of sample variance in skew normal-uniform distribution
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 671-674
      http://dx.doi.org/10.12988/imf.2013.13070

Yabing Shi, Zhenji Tian, Tianjie Zhang
      Fuzzy strong regular congruence triples for an E-inversive semigroup
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 675-684
      http://dx.doi.org/10.12988/imf.2013.13071

B. N. Dharmendra, M. R. Rajesh Kanna, H. L. Parashivamurthy
      Modular identities of new Ramanujan continued fraction and their explicit values
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 685-695
      http://dx.doi.org/10.12988/imf.2013.13072

Francesco Rania
      A note on additive mappings and commutative conditions for prime rings
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 697-700
      http://dx.doi.org/10.12988/imf.2013.13073

G. M. Habibullah, Abdul Shakoor
      A generalization of Hermite polynomials
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 701-706
      http://dx.doi.org/10.12988/imf.2013.13074

J. A. de Wet
      Are torus knots particles in space-time?
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 707-712
      http://dx.doi.org/10.12988/imf.2013.13075

Ali Hussein Battor, Waggas Galib Atshan, Ahmed Abbas Abdalreda
      On a new subclass of meromorphically multivalent functions defined by linear operator
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 713-726
      http://dx.doi.org/10.12988/imf.2013.13076

Hans-Joachim Kroll, Rita Vincenti
      (2q+1)-Arcs in PG(3,q^3) stabilized by a p-Sylow of PSL(2,q)
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 727-742
      http://dx.doi.org/10.12988/imf.2013.13077

Dhananjaya Murthy B. V, G. Deepak, N. D. Soner
      Independent transversal equitable domination in graphs
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 743-751
      http://dx.doi.org/10.12988/imf.2013.13078

Y. B. Maralabhavi, Anupama S. B., Venkanagouda M. Goudar
      Domination number of jump graph
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 753-758
      http://dx.doi.org/10.12988/imf.2013.13079

Kentaro Chinen
      Asymptotic behavior of nematic states in the theory of liquid crystals under a specific applied external fields
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 759-769
      http://dx.doi.org/10.12988/imf.2013.13080

L. A. Gutnik
      On expansion of zeta(3) in continued fraction
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 771-781
      http://dx.doi.org/10.12988/imf.2013.13081

Nikita Shekutkovski, Beti Andonovic
      Continuity of Darboux functions
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 783-788
      http://dx.doi.org/10.12988/imf.2013.13082

P. Jampachon, T. Poomsa-ard
      Classes of universal graphs definable by universal graph algebra quasi-identities
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 789-799
      http://dx.doi.org/10.12988/imf.2013.13083

Valmir Krasniqi
      Erratum to "A limit for the k-Gamma and k-Beta function"
      International Mathematical Forum, 5, 2010, no. 33, 1613 - 1617
      Int. Math. Forum, Vol. 8, 2013, no. 13-16, 801
      http://dx.doi.org/10.12988/imf.2013.13084


Journals | Books | Author guidelines